# SDR GTIA2017110202220

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 12,286 hours, 14,529 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 6000 FT, DETECTED A WET SOCK ODOR.. IAW TSM 05-50-00-810-831A, FOUND THE OIL LEAK AT APU MIDDLE DRAIN OF DRAIN BRACKET FRONT BEARING SEAL.  ALSO LEAKING AT THE OIL PRESSURE SWITCH.
